Treated for 3 years by doctor Sylvie DELANIAN, I wish to attest to the improvement of my health.
First my story:
In August 1997, at the age of 47, discovery of colorectal cancer.
Radiotherapy treatment (25 pre-operative sessions) and chemotherapy. Colo-anal resection with colostomy followed by chemotherapy. Continued in March 1998.
Very quickly in 1998, heaviness in the left foot then more intense pain when getting up and going to bed. I learned to live for ten years with these daily pains, which were intensified by running or walking. Then, I noticed an amyotrophy of the left calf and a progressive claudication appeared.
At the end of 2013, after prolonged physical work, I suffered from very painful cramps in both legs with fasciculations in the calves. Walking had become almost impossible.
In March 2014, appearance of daily urinary disorders and following a 1st EMG (Electromyography) in Saumur, ALS (motor neuron disease) is diagnosed and a treatment is prescribed (RILUTEK and TOCO).
Six months later, after a 2nd EMG, the diagnosis of ALS was questioned because the symptomatology had improved.
In March 2015, 3rd EMG in Tours evoked a radiculopathy (pinched nerve) in the lower limbs.
I was then directed in Paris to Dr PRADAT who diagnosed a lumbosacral radio-induced Plexopathy and who sent me to consult Dr Sylvie DELANIAN.
For 3 years Dr DELANIAN, who prescribed a treatment that she had developed, treated me. I noticed a rapid improvement, the pain becoming bearable and the walking easier.
Suspecting stenosis of the arteries following persistent pain in the left calf Dr. DELANIAN used an angio-scanner to highlight a tight stenosis of 70% of the left iliac artery. The insertion of a stent for 1 year contributed greatly to improving walking and largely eliminated pain.
I am now able to walk 4 to 5 km without difficulty.
In conclusion, I am very grateful to Dr Sylvie DELANIAN who enabled me to benefit from her treatment.
Her expertise and the knowledge she has accumulated provide great hope for the relief of patients suffering from the after-effects of radiotherapy.